Keywords = fixed point
$(G,\psi)$-Ciric-Reich-Rus contraction on metric space endowed with a graph

Articles in Press, Accepted Manuscript, Available Online from 17 March 2019

Shahram Mirzaee; Madjid Eshaghi Gordji


Common Fixed Point Theorems with Applications to Theoretical Computer Science

Articles in Press, Accepted Manuscript, Available Online from 12 March 2019

Jamshaid Ahmad; Abdullah Eqal Al-Mazrooei; Themistocles M. Rassias


F-contractions Fixed point results in Extended Rectangular b-metric space

Articles in Press, Accepted Manuscript, Available Online from 08 October 2021

Mittal K. Patel; Jaita Sharma; Gunamani M. Deheri


Banach fixed point theorem on incomplete orthogonal S-metric spaces

Articles in Press, Corrected Proof, Available Online from 20 April 2022

Zeinab Eivazi Damirchi Darsi Olia; Madjid Eshaghi; Davood Ebrahimi Bagha


Fixed points for weakly contractive mappings in rectangular $b$-metric spaces

Articles in Press, Corrected Proof, Available Online from 27 August 2022

Mohamed Rossafi; Abdelkarim Kari


Multiple solutions of a class IBVPs for one-dimensional nonlinear wave equations

Articles in Press, Corrected Proof, Available Online from 14 September 2022

Svetlin Georgiev; Khaled Zennir


Existence and multiplicity of global classical solutions for approximate long water wave (ALWW) equations

Articles in Press, Corrected Proof, Available Online from 15 September 2022

Riyadh Azib; Svetlin Georgiev; Arezki Kheloufi; Karima Mebarki


Fractals of generalized $\Theta $-Hutchinson operator

Volume 13, Issue 2, July 2022, Pages 1-12

Jamshaid Ahmad; Abdullah Eqal Al-Mazrooei; Themistocles M. Rassias


A quasi-static contact problem with friction in electro viscoelasticity with long-term memory body with damage and thermal effects.

Volume 13, Issue 2, July 2022, Pages 205-220

Ahmed Hamidat; Adel Aissaoui


Monotone $\alpha$-nonexpansive mapping in ordered Banach space by AU-iteration algorithm with application to delay differential equation

Volume 13, Issue 2, July 2022, Pages 673-690

Unwana Udofia; Donatus Igbokwe


Discussion on ordered fixed point results and related applications

Volume 13, Issue 2, July 2022, Pages 999-1008

Khalil Javed; Fahim Uddin; Vahid Parvaneh; Faizan Adeel; Arshad Muhammad; Rogheieh Jalal Shahkoohi


C*-algebra valued partial metric space and some fixed point and coincidence point results

Volume 13, Issue 2, July 2022, Pages 1535-1551

Sushanta Kumar Mohanta; Priyanka Biswas


On the stability of an Euler Lagrange type cubic functional equation using the fixed point method

Volume 13, Issue 2, July 2022, Pages 1841-1848

Nehjamang Haokip


Inertial residual algorithm for fixed points of finite family of strictly pseudocontractive mappings in Banach spaces

Volume 13, Issue 2, July 2022, Pages 2257-2269

Murtala Haruna Harbau; Abdulwahab Ahmad; Bashir Ali; Godwin Chidi Ugwunnadi


A monotone hybrid algorithm for a family of generalized nonexpansive mappings in Banach spaces

Volume 13, Issue 2, July 2022, Pages 2347-2359

Sattar Alizadeh; Fridoun Moradlou


Characterization and stability of multi-cubic mappings

Volume 13, Issue 2, July 2022, Pages 2493-2502

Ali Reza Neisi; Mohammad Sadegh Asgari


Strong convergence for $\alpha$-nonexpansive mapping using a partial order induced by a function

Volume 13, Issue 2, July 2022, Pages 2503-2508

Reena Jain


On asymptotic and Hyers-Ulam stability of Hilfer fractional initial value problem involving a $(p_{1} ,p_{2},\dots, p _{n})$-Laplacian operator

Volume 13, Issue 2, July 2022, Pages 2723-2742

Nadir Benkaci-Ali


On $T_\beta$-contractive mappings: Fixed point results with an application

Volume 13, Issue 2, July 2022, Pages 2771-2779

Youssef Touail; Driss El Moutawakil


Multivalued relation-theoretic graph contraction principle with applications

Volume 13, Issue 2, July 2022, Pages 2961-2971

Deepak Khantwal; Surbhi Aneja; Gopi Prasad; B. C. Joshi; U.C. Gairola


Solutions of integral equations via fixed point results in extended Branciari b-distance spaces

Volume 13, Special Issue for selected papers of ICDACT-2021, March 2022, Pages 17-29

Usha Bag; Reena Jain


A novel numerical technique and stability criterion of VF type integro-differential equations of non-integer order

Volume 13, Special Issue for selected papers of ICDACT-2021, March 2022, Pages 133-145

Dipankar Saha; Nimai Sarkar; Mausumi Sen; Subhankar Saha


Comparison of Harder stability and Rus stability of Mann iteration procedure and their equivalence

Volume 13, Issue 1, January 2022, Pages 409-420

Gutti Venkata Ravindranadh Babu; Gedala Satyanarayana


Some common fixed point results of multivalued mappings on fuzzy metric space

Volume 13, Issue 1, January 2022, Pages 653-662

Mohit Kumar; Ritu Arora; Ajay Kumar


Fixed point on generalized dislocated metric spaces

Volume 13, Issue 1, January 2022, Pages 831-836

M A Ahmed; Ismat Beg; S Khafagy; N. A. Nafadi